# SDR IPXA2024032239522

- Difficulty date: March 13, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N365UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65788
- Aircraft time: 10,531 hours, 4,147 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740047
- Part serial: 18263H9466
- Condition: Cracked
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #1 WINDOW CRACK COMPLETED L/H WINDOW INSTALLATION PER AMM 56-11-01/401
